# SDR IPXA2023082994047

- Difficulty date: August 29, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 79,512 hours, 18,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Part serial: NA
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT TEST EMER LTS, "EMER LT BAT 1 LO" MSG. DEFERRED EMERGNECY LIGHTING SYSTEM IAW MEL 33-50-4 DMP ACCOMPLISHED, PLACARD INSTALLED. M 811922 ASSIGNEDR/R EMERGENCY POWER SUPPLY BATTERY PER AMM 33-51-01-000-802. OPS TEST GOOD PER AMM TASK 33-51-01-000-802 ESR IPC 33-51-01-05. THIS CLEARS M811922
